# SDR YENA2019061050309

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 37,234 hours, 24,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 19022014001
- Condition: Cracked
- Location: Frame 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A CRACK WAS FOUND ON THE LH LONGITUDINAL BEAM AT FR49 ON THE CENTER FUSELAGE II FLOOR STRUCTURE THE CRACK WAS EVALUATED AGAINST SRM AND FOUND TO BE OUT OF THE SRM SCOPE.  REPAIRED IAW EC E19-322-01.  REPAIR IS CLASSIFIED AS MAJOR.
